# SDR DALA2025081606131

- Difficulty date: August 7, 2025
- Submitted: August 16, 2025
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 67,906 hours, 32,392 cycles
- System (JASC): 5200 · Doors
- Part: Dampener
- Part number: FE174004
- Part serial: 1240
- Condition: Inoperative
- Location: Zone 800
- Part time: 105,481 hours, 12,849 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR DAMPER 842 DOESN`T WORK CORRECTLY, REF. AMDS CARD 5210-7089-RA. RII).  REPLACED EMERGENCY DOOR DAMPER.
